# SDR ASAA2021072635531

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 49,009 hours, 14,597 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9899
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 45,129 hours, 14,630 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL RESET EXTINGUISHES LIGHT. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST PER B737-800 FIM 21-62 TASK 801. ISOLATED FAULT, LEADING TO REMOVAL & REPLACEMENT OF (LEFT) TCV 139 IAW FIM TASK 21-62 & B737-800 AMM 21-51-10. OPS CK & LEAK CK GOOD.
